Mathematische Annalen

, Volume 357, Issue 3, pp 1199–1204 | Cite as

A note on “Quasihyperbolic boundary conditions and Poincaré domains”



We establish optimal Poincaré inequalities under a logarithmic growth condition on the quasihyperbolic metric.

Mathematics Subject Classification (2010)

46E35 30F45 



The authors wish to thank their advisor Professor Pekka Koskela for helpful discussions.


  1. 1.
    Gehring, F.W., Osgood, B.G.: Uniform domains and the quasihyperbolic metric. J. Anal. Math. 36, 50–74 (1979)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Gehring, F.W., Palka, B.P.: Quasiconformally homogeneous domains. J. Anal. Math. 30, 172–199 (1976)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Hajłasz, P., Koskela, P.: Isoperimetric inequalities and imbedding theorems in irregular domains. J. Lond. Math. Soc. (2) 58, 425–450 (1998)CrossRefGoogle Scholar
  4. 4.
    Koskela, P., Onninen, J., Tyson, J.T.: Quasihyperbolic boundary conditions and Poincaré domains. Math. Ann. 323, 811–830 (2002)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Smith, W., Stegenga, D.A.: Hölder domains and Poincaré domains. Trans. Am. Math. Soc. 319, 67–100 (1990)MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.School of Mathematical Sciences, Beijing Normal UniversityLaboratory of Mathematics and Complex Systems, Ministry of EducationBeijingPeople’s Republic of China
  2. 2.Department of Mathematics and StatisticsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations